Results 1 to 4 of 4

Thread: Dialaudid

  1. #1

    Dialaudid

    Recently stumbled across the web site and WOW!!! Awesome information, haven't posted much as I am still reading the others contributions. I do not have a complete spinal cord injury, that is to say I am not paralyzed like so many others on the site, I can honestly say now that my pain and suffering seems quite minute compared to what some others have and are going through. I had a low back injury herniating L-4,L-5,S-1 in June of 2006. This may seem like an odd story but health care in Canada is not as great as people have been led to believe. Had MRI and CT scan of area not until 2007 and recently had selective nerve root block injections about a month ago. Have been taking extended release dialaudid 6 mg in A.M. and 9 mg in the evening before bed as well as 75mg twice daily of Lyrica, among other medications for a long time now. My prescription of the dialaudid has run it's course and there are no more refills. I had been taking this dose for well over 6 months. Now that I have been without it for 3 days. I hurt like something else. When I went for the epidural and upon leaving still "frozen" from the freezing, I felt great, like a million bucks!!! Then the freezing came out, and the hurt came back. But not like before, I actually felt a bit better. That injection was done Feb 8/08. It has been over a month now and without the pain meds, I'm not entirely convinced of the benefit. I am scheduled for another injection in April to see if an additional dose will benefit me without going to surgery. Now it seems as if surgery will be in the future for me, my question is, I feel like a junkie now that the pills are gone, and the pain is back.....how do I ask my Dr. for more of the same, or different with like effects without looking foolish. I don't want to rely on pills for the rest of my life, but it seems at least with taking them I had some mobility, and now it hurts so bad I don't want to move unless absolutely nessecary. Also pills just mask the underlying problem right?? Why can I not get people to understand the pain I am in? . Again, this site is awesome and I appreciate the information there is here regarding certain meds, feelings, and breakthroughs in therapy, and treatment. Keep up the great work, and thumbs up to all who keep up the fight. </IMG></IMG>
    BigBossMan Wuz Here.....

  2. #2
    Well back from the doc's office. Actually was upset with me for not coming to see him before the script ran out. Wrote for refills and also upped my Lyrica to 150mg twice a day instead of 75mg twice a day. WOW, first day of 150mg, and I feel like I am walking on marshmallows!!! how long does the side effects take to become more tolerable. Very hard to concentrate as well.. Keeps suggesting that I give the go ahead for surgery but with only a 50/50 chance that I will see improvement, I am not in any big rush to the slicing table......Thanks for letting me vent..........BBM
    BigBossMan Wuz Here.....

  3. #3
    Did I offend someone on the site that nobody has replied? If so I did not mean to, I really appreciate the information here and all of you that make it successful.
    BigBossMan Wuz Here.....

  4. #4
    Quote Originally Posted by bigbossman26 View Post
    Well back from the doc's office. Actually was upset with me for not coming to see him before the script ran out. Wrote for refills and also upped my Lyrica to 150mg twice a day instead of 75mg twice a day. WOW, first day of 150mg, and I feel like I am walking on marshmallows!!! how long does the side effects take to become more tolerable. Very hard to concentrate as well.. Keeps suggesting that I give the go ahead for surgery but with only a 50/50 chance that I will see improvement, I am not in any big rush to the slicing table......Thanks for letting me vent..........BBM
    Good for you. I know the feeling oh so well!! The first year after my accident I had epidural and steroids....Blew up like a whale!! Which did nothing to help the pain with the extra weight....was put on embeda(time release morphine)it was like I didn't even take anything. Later I ws put on oxycodone 30mg and that crap it poison!!!When you run out the withdrawals are worse then the pain I had to begin with. So I was changed to dialaudid....at first 4mg then today I went and told the doctor, it just wasn't working and he doubled the dose, and for the first time in almost two years, I actually feel like I might have a life again, Good luck

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •